PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 33 | 1 | 411-419
Tytuł artykułu

A supplement to the Iomdin-Lê theorem for singularities with one-dimensional singular locus

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
To a germ $f: (ℂ^n,0) → (ℂ,0)$ with one-dimensional singular locus one associates series of isolated singularities $f_N := f + l^N$, where l is a general linear function and $N ∈ 𝔹$. We prove an attaching result of Iomdin-Lê type which compares the homotopy types of the Milnor fibres of $f_N$ and f. This is a refinement of the Iomdin-Lê theorem in the general setting of a singular underlying space.
Słowa kluczowe
Rocznik
Tom
33
Numer
1
Strony
411-419
Opis fizyczny
Daty
wydano
1996
Twórcy
autor
  • Département de Mathéematiques, Université d'Angers, 2, bd. Lavoisier, 49045 Angers Cedex 01, France
Bibliografia
  • [Io] I. N. Iomdin, Variétés complexes avec singularités de dimension un, Sibirsk. Mat. Zh. 15 (1974), 1061-1082 (in Russian).
  • [Lê-1] D. T. Lê, Ensembles analytiques avec lieu singulier de dimension 1 (d'après Iomdine), in: Séminaire sur les singularités, Publ. Math. de l'Université Paris VII, 1980, 87-95.
  • [Lê-2] D. T. Lê, The geometry of the monodromy theorem, in: C. P. Ramanujam--a Tribute, Tata Institute, Springer-Verlag 1978.
  • [Lê-3] D. T. Lê, Some remarks on the relative monodromy, in: Real and Complex Singularities Oslo 1976, Sijthoff en Noordhoff, Alphen a.d. Rijn 1977, 397-403.
  • [Lê-4] D. T. Lê, Complex analytic functions with isolated singularities, J. Algebraic Geom., 1 (1992), 83-100.
  • [Si-1] D. Siersma, The monodromy of a series of hypersurface singularities, Comment. Math. Helv. 65 (1990), 181-197.
  • [Si-2] D. Siersma, Variation mappings on singularities with 1-dimensional singular locus, Topology 30 (1991), 445-469.
  • [Ti-1] M. Tibăr, Carrousel monodromy and Lefschetz number of singularities, Enseign. Math. 37 (1993), 233-247.
  • [Ti-2] M. Tibăr, Bouquet decomposition of the Milnor fibre, Topology 35 (1996), 227-242.
  • [Va] J.-P. Vannier, Familles à un paramètre de fonctions analytiques à lieu singulier de dimension un, C. R. Acad. Sci. Paris Sér. I 303 (1986), 367-370.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv33z1p411bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.